Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken prednisone for poison ivy. Feeling head pressure and excessive thirst. Medication side effect?

I was prescribed prednisone for poison Ivy - ended prescription 2 to 3 days ago. Since then I ve had head pressure and insatiable thirst. when I drink water it doesn t feel like it is hydrating me, just going through me. should I be concerned about something completely separate? something linked to prednisone or is this all nothing at all?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
prednisolone is a steroid hormonal preparation, some times it can result in sodium retention and water retention, but this effect is very minimal in normal person, to be concerned only in cardiac patients. your symptom of head pressure and thirst could be due to poison ivy , or due to fear, rarely due to prednisolone , it is not much serious condition to worry,
If you get any blurring of vision giddiness consult physician
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor